# SDR USAA2012040900012

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,522 hours, 27,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C7 CHECK - MAIN CABIN INTERIOR EMERGENCY LIGHT BETWEEN LEFT EMERGENCY EXITS IS INOPERATIVE.  TIGHTENED LOOSE TERMINAL AT MAIN CABIN INTERIOR EMERGENCY LIGHT LEFT IAW AMM 33-51-00.  OPS CHECKED GOOD.
